Alert archive / Missouri / Severe Thunderstorm Warnings in 2002
Severe Thunderstorm Warning 160, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jun 11, 2002, 8:02 PM CDT. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 11, 2002, 8:02 PM CDT (01:02 UTC)
- Expired
- Jun 11, 2002, 8:30 PM CDT
- In force
- 28 min
- Issued by
- NWS St. Louis, MO
- Area
- Counties, with a storm outline in the text
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 3:45 PM CDT, 4 hours 17 minutes earlier.
Area forecast discussion, Jun 11, 3:45 PM CDT, 4 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 345 PM CDT TUE JUN 11 2002 SFC LOW IN SWRN KS WITH FNT WAVING NEWD THRU IW TWD GREAT LAKES. LOW LVL FLOW AHD OF LOW HAS BEEN STRENGTHING SOME THIS AFTN AND GOOD WAA HELD TSTMS FRM MCC TOGETHER AS THEY MOVD EWD ACRS NRN MO...THEN BENT SEWD WITH THICKNESS VALUES INTO CNTRL IL. FF VALUES WERE AOB 2 INCHES ACRS MUCH OF CWA AND THIS AFTNS COMPLEX HAS GIVEN 1-2 OR MORE INCHES TO PRE-WET THE GROUND ALG/N OF I-70. TSTMS HAVE ALREADY FORMED ON OLD BNDRY IN WRN MO AND BEGINNING TO DVLP IN CNTRL AND ERN KS WITH VRY UNSTABLE AMS IN PLACE. STEERING FLOW OVERNIGHT WL BCMG MORE WLY W/TIME SO LOOK FOR KS ACTIVITY TO MOVE EWD ACRS CNTRL/NE MO INTO IL DURG NGT WITH LLJ INCRSG LOOK FOR QUITE A BIT OF TRAINING. HV OPTED TO ISSUE A LAST MINUTE FLASH FLOOD WATCH FOR TONIGHT AND WED FOR NRN 2/3 OF CWA. WITH FNT REMAINING STALLED AND PCPBL WATER VALUES FCST TO BE OVER 2 INCHES AND THOUGH SVR ACTIVITY WILL BE ISOLATED I EXPECT A FLOOD EVENT TO TAKE SHAPE. NO TIME FOR ADDNL INFO... .STL...FLASH FLOOD WATCH FOR TONIGHT AND WEDNESDAY NORTH OF A LINE FRM 20 SW OF KJEF TO 40 S OF KSTL TO 20S EFFINGHAM IL. THIS INCLUDES MOST OF E CNTRL AND NE MO AND SWRN IL. PEDIGO
In the hours before
Local storm report, Jun 11, 6:53 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
653 PM CDT TUE JUN 11 2002
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0225 PM PERRY MO 0.88 INCH HAIL
06/11/02 RALLS LARGE TREE LIMBS DOWN
0310 PM IL WIND DAMAGE
06/11/02 PIKE TREES DOWN IN 15 MILE
SWATH FROM BARRY TO
GRIGGSVILLE FROM 310PM TO
320 PM
0315 PM ROCKPORT IL WIND DAMAGE
06/11/02 PIKE POST OFFICE ROOF BLOWN
OFF
0315 PM VERSAAILLES IL WIND DAMAGE
06/11/02 BROWN NUMEROUS TREES AND POWER
LINES DOWNED.
0335 PM HILLVIEW IL WIND DAMAGE
06/11/02 GREENE LARGE TREE LIMBS SNAPPED
AND MACHINE SHED DAMAGED
0345 PM WHITE HALL IL WIND DAMAGE
06/11/02 GREENE NUMEROUS TREES AND POWER
LINES DOWNED.
410 PM CARLINVILLE IL WIND DAMAGE
06/11/02 MACOUPIN TREES DOWNED. SEVERAL
BILLBOARDS BLOWN DOWN.
REPORTED BY MACOUPIN
COUNTY SHERIFF.
0415 PM ST. CHARLES MO WIND DAMAGE
06/11/02 ST CHARLES PUBLIC REPORT OF A 36
INCH DIAMETER TREE DOWN 1
MILE WEST NORTHWEST OF
DOWNTOWN ST. CHARLES.
0415 PM BRIGHTON IL WIND DAMAGE
06/11/02 MACOUPIN TREES DOWNED.
0415 PM 4E CARLINVILLE IL WIND DAMAGE
06/11/02 MACOUPIN TREES DOWNED IN WOMAC
REPORTED BY MACOUPIN
COUNTY SHERIFF.
0420 PM EDWARDSVILLE IL WIND DAMAGE
06/11/02 MADISON TREES DOWNED. NUMEROUS
LARGE TREES AND POWER
LINES DOWN...DAMAGE TO
VEHICLES DUE TO FALLING
TREES. REPORTED BY
EDWARDSVILLE CITY P.D.
0430 PM TROY IL 70 MPH WIND GUST
06/11/02 MADISON REPORTED AT I-270 AND
I-55
0435 PM ST LOUIS MO WIND DAMAGE
06/11/02 ST LOUIS CITY TREES DOWNED AT SKINKER
ROAD... GRAVOIS AND
WALSH
0435 PM LITCHFIELD MO WIND DAMAGE
06/11/02 MONTGOMERY 2 TREES DOWNED IN
LITCHFIELD.
0439 PM HILLSBORO IL WIND DAMAGE
06/11/02 MONTGOMERY TREES DOWNED IN BUTLER
AND HILLSBORO BLOCKING
HIGHWAY 127
445 PM GREENVILLE IL WIND DAMAGE
06/11/02 BOND FEW TREES DOWNED ON SOUTH
SIDE OF TOWN.
0450 PM 3NW BOWLING GREEN MO WIND DAMAGE
06/11/02 PIKE TREES TOPPED AND POWER
LINES DOWNED.
0450 PM BELLEVILLE IL WIND DAMAGE
06/11/02 ST. CLAIR 8 TO 10 INCH DIAMETER
TREES DOWNED REPORTED BY
SPOTTER.
455 PM TRENTON IL WIND DAMAGE
06/11/02 CLINTON NUMEROUS TREE LIMBS AND
POWER LINES DOWNED.
REPORTED BY SEVERE
WEATHER SPOTTER.
0500 PM RAMSEY IL WIND DAMAGE
06/11/02 FAYETTE NUMEROUS TREES AND POWER
LINES DOWNED. IN AND
NORTH OF RAMSEY. REPORTED
BY FAYETTE COUNTY
SHERIFF.
0510 PM CARLYLE IL WIND DAMAGE
06/11/02 CLINTON NUMEROUS TREES AND POWER
LINES DOWNED. REPORTED BY
CLINTON COUNTY SHERIFF.
0510 PM 8NE RAMSEY IL WIND DAMAGE
06/11/02 FAYETTE NUMEROUS TREES DOWNED
NEAR HENICK...MANY
BLOCKED ROADS. REPORTED
BY FAYETTE COUNTY
SHERIFF.
0510 PM 4S VANDALIA IL WIND DAMAGE
06/11/02 FAYETTE TREES DOWNED.
0515 PM BROWNSTOWN IL WIND DAMAGE
06/11/02 FAYETTE NUMEROUS TREES AND POWER
LINES DOWNED. BY COUNTY
SHERIFF OFFICE.
0515 PM WRIGHTS CORNER IL WIND DAMAGE
06/11/02 FAYETTE TREES DOWNED. REPORTED BY
FAYETTE COUNTY SHERIFF.
0540 PM 1E KINMUNDY IL TORNADO
06/11/02 MARION REPORTED BY MARION COUNTY
SHERIFFS DEPARTMENT. ROOF
TAKEN OFF HOME.Special weather statement, Jun 11, 7:30 PM CDT, 32 minutes before
ILZ098-MOZ052-059>062-120200- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 730 PM CDT TUE JUN 11 2002 ...A TORNADO WATCH IS IN EFFECT UNTIL 1100 PM CDT... ...A FLOOD WATCH IS IN EFFECT FOR TONIGHT... SHOWERS AND THUNDERSTORMS WILL BE WIDESPREAD ACROSS THE REGION THIS EVENING. A FEW OF THE STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. TORRENTIAL RAIN WILL ACCOMPANY THE STRONGER STORMS ALONG WITH FREQUENT LIGHTNING.
Special weather statement, Jun 11, 8:00 PM CDT, 2 minutes before
ILZ098-099-MOZ061>064-072-120300- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 800 PM CDT TUE JUN 11 2002 ...A TORNADO WATCH IS IN EFFECT UNTIL 1100 PM CDT... ...A FLOOD WATCH IS IN EFFECT FOR TONIGHT... SHOWERS AND THUNDERSTORMS WILL BE WIDESPREAD ACROSS THE REGION UNTIL 1000 PM CDT THIS EVENING. A FEW OF THE STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. TORRENTIAL RAIN WILL ACCOMPANY THE STRONGER STORMS ALONG WITH FREQUENT LIGHTNING.
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 7:16 PM CDT | Severe Thunderstorm Warning | LSX | 44 min | |
| Jun 11, 7:19 PM CDT | Severe Thunderstorm Warning | LSX | 41 min | |
| Jun 11, 10:59 PM CDT | Flash Flood Warning | LSX | Audrain, Boone, Callaway, Montgomery | 6 hr |
| Jun 11, 11:48 PM CDT | Flash Flood Warning | LSX | Cole, Moniteau | 6 hr |
| Jun 12, 12:35 AM CDT | Flash Flood Warning | LSX | Adams, Brown, Pike | 3 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2002Every severe thunderstorm warning in 2002
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.